A fun new side effect!

“Rash” is one of the side effects of Remodulin that I hadn’t experienced until recently. Over the last couple months, since I increased my Remodulin dose, the skin on my face has been reacting more and more. It started with just a little red rash near my mouth, then spread further and further. I was able to control it for a while with my powerful steroid ointment (that I’m not supposed to use on my face) but that stopped working and now my face is blotchy and red and covered with zitty little bumps. UGH. :(

This is really bumming me out. My skin has always been one of my best features — that and my wonderful thick wavy red-gold hair — and my skin was clear even when I was a teenager.

At least the Remodulin isn’t ruining my hair. I’m 50 now and there’s only a tiny bit of gray at the front so it should stay pretty for a good long time, with luck! :)

Category: Blog Comment »


Leave a Reply



Back to top